# SDR DALA2023092107768

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB ON STA Y=579 AND X=-44 AT PAX CABIN. SUMMARY OF NRC 00389: WEB ON STA Y=579 AND X=-44 AT PAX CABIN WAS REPAIRED PER B 717-200 SRM 53-00-55-2R REPAIR 4. (LP #2979222)
